×

Courants positifs extremaux et conjecture de Hodge. (French) Zbl 0488.58001


MSC:

58A25 Currents in global analysis
58A14 Hodge theory in global analysis
14C30 Transcendental methods, Hodge theory (algebro-geometric aspects)
14C20 Divisors, linear systems, invertible sheaves

Citations:

Zbl 0476.58001
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Bourbaki, N.: Espaces vectoriels topologiques, chap. 1 et 2, Paris: Hermann, 1964 · Zbl 0205.34302
[2] Demailly, J.-P.: Construction d’hypersurfaces irréductibles avec lieu singulier donné dans ? n . Ann. de l’Inst. Fourier 30, (fasc. 3) 219-236 (1980)
[3] Federer, H.: Geometric measure theory, Band 153. Berlin, Heidelberg, New York: Springer 1969 · Zbl 0176.00801
[4] Grauert, H.: On Levi’s problem and the imbedding of real analytic manifolds. Ann. of Math.68, (no 2) 460-472 (1958) · Zbl 0108.07804
[5] Harvey, R.: Holomorphic chains and their boundaries. Proceedings of Symposia in pure Mathematics of the Amer. Math. Soc., held at Williamstown, vol.30, Part 1, pp. 309-382 (1975)
[6] Harvey, R., Knapp, A.W.: Positive (p, p) forms, Wirtinger’s inequality and currents. Value distribution theory. Part A: Proc. Tulane Univ. Program on Value Distribution Theory in Complex Analysis and Related Topics in differential Geometry, 1972-1973; pp. 43-62, New York Dekker 1974 · Zbl 0287.53046
[7] Lelong, P.: Intégration sur un ensemble analytique complexe. Bull. Soc. Math. France85, 239-262 (1957) · Zbl 0079.30901
[8] Lelong, P.: Fonctions plurisousharmoniques et formes différentielles positives. New York: Gordon and Breach, Paris: distribué par Dunod Editeur, 1968 · Zbl 0195.11603
[9] Lelong, P.: Eléments extrêmaux sur le cône des courants positifs fermés. Séminaire P. Lelong (Analyse), 12e année, 1971-1972, Lecture Notes in Math., vol. 332. Berlin, Heidelberg, New York: Springer 1972
[10] Phelps, R.: Lectures on Choquet’s theorem. Princeton, New Jersey: Van Nostrand, 1966 · Zbl 0135.36203
[11] Skoda, H.: Prolongement des courants positifs fermés de masse finie. Invent. Math.66, 361-376 (1982) · Zbl 0488.58002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.